# SDR UALA2010032200944

- Difficulty date: March 22, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 62,030 hours, 22,827 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND DOORS 1L AND 1R ILLUMINATED.  COCKPIT EMERGENCY LIGHT SWITCH NO CHANGE.  REPLACED M731 POWER SUPPLY AND BAT M731 NEXT TO FWD OVERHEAD MONITOR.
